Unbiased estimation of parameters by order statistics in the case of censored samples

K. G. Mehrotra, P. Nanda

Research output: Contribution to journalArticle

34 Scopus citations

Abstract

Approximate maximum likelihood estimators have been obtained for the normal and gamma distributions and their eficiencies compared to those for the best linear unbiased estimators for these distributions.

Original languageEnglish (US)
Pages (from-to)601-606
Number of pages6
JournalBiometrika
Volume61
Issue number3
StatePublished - 1974

ASJC Scopus subject areas

  • Agricultural and Biological Sciences(all)
  • Agricultural and Biological Sciences (miscellaneous)
  • Statistics, Probability and Uncertainty
  • Mathematics(all)
  • Applied Mathematics
  • Statistics and Probability

Fingerprint Dive into the research topics of 'Unbiased estimation of parameters by order statistics in the case of censored samples'. Together they form a unique fingerprint.

  • Cite this